Invariant operators of inhomogeneous unitary group
Annales de l'I.H.P. Physique théorique, Volume 21 (1974) no. 4, p. 341-345
@article{AIHPA_1974__21_4_341_0,
     author = {Rafique, M. and Tahir Shah, K.},
     title = {Invariant operators of inhomogeneous unitary group},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {4},
     year = {1974},
     pages = {341-345},
     zbl = {0303.17004},
     mrnumber = {372126},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1974__21_4_341_0}
}
Rafique, M.; Tahir Shah, K. Invariant operators of inhomogeneous unitary group. Annales de l'I.H.P. Physique théorique, Volume 21 (1974) no. 4, pp. 341-345. http://www.numdam.org/item/AIHPA_1974__21_4_341_0/

[1] J. Rosen, J. Math. Phys., t. 9, 1968, p. 1305 ; Nuovo Cimento, t. 46B, 1966, p. 1. | MR 231949 | Zbl 0162.58203

[2] J.G. Nagel and K.T. Shah, J. Math. Phys., t. 11, 1970, p. 1483. | MR 263342 | Zbl 0197.30801

[3] H.D. Doebner and T.D. Palev, ICTP, Trieste, preprint IC/71/104.

[4] J.G. Nagel, Ann. Inst. Henri Poincaré, t. 13, 1970, p. 1. | Numdam | MR 271176 | Zbl 0203.57201